# SDR DALA2020072902665

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 54,829 hours, 37,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD LT & RT OVERWING EMERGENCY EXIT IDENTIFIERS SIDE PANE SIGNS INOPERATIVE.   REPLACED THE B6-118 BATTERY PACK TRAY IAW WDM 33-51-14 PG 3. 1A.
